# SDR SWIA200922638

- Difficulty date: September 16, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 18,753 hours, 15,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GREEN EMERGENCY SIGN FORWARD OF SERVICE DOOR INOP.  (FLT 6686)  REPLACED EMERGENCY SIGN.
